The sharp isoperimetric inequality for minimal surfaces with radially connectred boundary in hyperbolic space.
Inventiones mathematicae, Tome 109 (1992) no. 2, pp. 495-504
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1992__109_2_144029,
author = {Robert Gulliver and Jaigyoung Choe},
title = {The sharp isoperimetric inequality for minimal surfaces with radially connectred boundary in hyperbolic space.},
journal = {Inventiones mathematicae},
pages = {495--504},
year = {1992},
volume = {109},
number = {2},
zbl = {0776.53042},
url = {http://geodesic.mathdoc.fr/item/IM_1992__109_2_144029/}
}
TY - JOUR AU - Robert Gulliver AU - Jaigyoung Choe TI - The sharp isoperimetric inequality for minimal surfaces with radially connectred boundary in hyperbolic space. JO - Inventiones mathematicae PY - 1992 SP - 495 EP - 504 VL - 109 IS - 2 UR - http://geodesic.mathdoc.fr/item/IM_1992__109_2_144029/ ID - IM_1992__109_2_144029 ER -
%0 Journal Article %A Robert Gulliver %A Jaigyoung Choe %T The sharp isoperimetric inequality for minimal surfaces with radially connectred boundary in hyperbolic space. %J Inventiones mathematicae %D 1992 %P 495-504 %V 109 %N 2 %U http://geodesic.mathdoc.fr/item/IM_1992__109_2_144029/ %F IM_1992__109_2_144029
Robert Gulliver; Jaigyoung Choe. The sharp isoperimetric inequality for minimal surfaces with radially connectred boundary in hyperbolic space.. Inventiones mathematicae, Tome 109 (1992) no. 2, pp. 495-504. http://geodesic.mathdoc.fr/item/IM_1992__109_2_144029/